# SDR AUS20030534

- Difficulty date: May 22, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Dirty
- Location: Detection System
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, N
- Precautionary procedure: E

## Discrepancy

(AUS) NR 1 ENGINE FIRE DETECTION SYSTEM FAULTY.   SUSPECT CAUSED BY DIRTY CONNECTOR.
